4 doctors weighed in:

What is the treatment for fluoride overdose?

4 doctors weighed in
Dr. Leonard Pizzolatto
General Practice
2 doctors agree

In brief: Patient support

Usually the affects of Fluoride overdose is being sick to your stomach.
Vomiting and or diarrhea. Supporting the patient with fluids and meds for nausea.

In brief: Patient support

Usually the affects of Fluoride overdose is being sick to your stomach.
Vomiting and or diarrhea. Supporting the patient with fluids and meds for nausea.
Dr. Leonard Pizzolatto
Dr. Leonard Pizzolatto
Thank
Dr. Howard Schneider
Dentistry - Pediatric

In brief: Throw up

It is so unbelievably rare to "overdose" on fluoride.
You would need to swallow an entire bollte of Fluoride supplements or eat several tubes of tooth paste. In either case you would throw up before you absorbed a toxic amount of fluoride.

In brief: Throw up

It is so unbelievably rare to "overdose" on fluoride.
You would need to swallow an entire bollte of Fluoride supplements or eat several tubes of tooth paste. In either case you would throw up before you absorbed a toxic amount of fluoride.
Dr. Howard Schneider
Dr. Howard Schneider
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors